# SDR ASAA2014011212434

- Difficulty date: January 12, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C26602311SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INNER SURFACE CHAFED AT INBD END.  ACFT GROUNDED.  REPAIRED NR 2 SLAT IAW SRM 51-70-10-2R-4, REPAIR 4.
